# SDR SIMA20150222004

- Difficulty date: February 22, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 13500085001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN DENTS IN FUSELAGE SKIN BETWEEN FRAME 19 & 21, STRINGERS 16R & 17R.  COMPLIED WITH ERS-EM-53MR-1102 FOR PERMANENT REPAIR.
